# SDR 95ZZZX1630

- Difficulty date: February 20, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N67PW
- Make and model: Braero HS125700A
- Aircraft serial: NA0303
- System (JASC): 2612 · Fire Detection
- Part: Connector
- Part number: CA3106KE2821P
- Condition: Corroded
- Location: Rt Pylon
- Part time: 8,538 hours
- Stage of operation: NR
- Nature of condition: N
- Precautionary procedure: F, E

## Discrepancy

CREW EXPERIENCED NR 2 ENGINE FIRE WARNING.  SHUT DOWN ENGINE AND DISCHARGED NR 1 AND NR 2 FIRE EXTINGUISHERS.  FIRE WARNING REMAINED ON.  LANDED AT CPR, INVESTIGATED AND FOUND NO EVIDENCE OF FIRE, OVERHEAT, OR BLEED AIR LEAK.  FURTHER INVESTIGATION FOUND CORRODED PYLON CANNON PLUG SHORTED, GIVING FALSE FIRE WARNING INDICATION.  REPLACED CANNON PLUG.  OPS CHECK NORMAL.  RECOMMEND INSPECTION OF TB1 CANNON PLUG IN LT AND RT PYLONS FOR CORROSION.  REPLACE IF NECESSARY.
